American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] M. V. Bondarko and M. A. Ivanov. On Chow weight structures for $cdh$-motives with integral coefficients. St. Petersburg Math. J. 27 (2016) 869-888.
Abstract, references, and article information   
View Article: PDF

[2] Naoya Hiramatsu. Relations for Grothendieck groups of Gorenstein rings. Proc. Amer. Math. Soc. 145 (2017) 559-562.
Abstract, references, and article information   
View Article: PDF

[3] S. M. Bhatwadekar, Neena Gupta and Swapnil A. Lokhande. Some $K$-theoretic properties of the kernel of a locally nilpotent derivation on $k[X_1, \dots, X_4]$. Trans. Amer. Math. Soc. 369 (2017) 341-363.
Abstract, references, and article information   
View Article: PDF

[4] C-Y. Jean Chan and Kazuhiko Kurano. The cone spanned by maximal Cohen-Macaulay modules and an application. Trans. Amer. Math. Soc. 368 (2016) 939-964.
Abstract, references, and article information   
View Article: PDF

[5] Selby Jose and Ravi A. Rao. A structure theorem for the elementary unimodular vector group. Trans. Amer. Math. Soc. 358 (2006) 3097-3112. MR 2216260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. P. Dutta. A special case of positivity (II). Proc. Amer. Math. Soc. 133 (2005) 1891-1896. MR 2137852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernhard Köck. Computing the homology of Koszul complexes. Trans. Amer. Math. Soc. 353 (2001) 3115-3147. MR 1828601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kazuhiko Kurano and Paul C. Roberts. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$. Trans. Amer. Math. Soc. 352 (2000) 3103-3116. MR 1707198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph Gubeladze. Toric degenerations and vector bundles. Proc. Amer. Math. Soc. 127 (1999) 3493-3494. MR 1622734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard G. Swan. Failure of cancellation for direct sums of line bundles . Trans. Amer. Math. Soc. 336 (1993) 581-605. MR 1091709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steven E. Landsburg. Patching and analytic isomorphisms . Proc. Amer. Math. Soc. 114 (1992) 637-639. MR 1079894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Reid and C. Sherman. The relative form of Gersten's conjecture for power series over a complete discrete valuation ring . Proc. Amer. Math. Soc. 109 (1990) 611-613. MR 1013980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Øyvind Solberg. Grothendieck groups for hypersurface rings . Proc. Amer. Math. Soc. 109 (1990) 943-950. MR 1027101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maurice Auslander and Idun Reiten. Grothendieck groups of algebras with nilpotent annihilators . Proc. Amer. Math. Soc. 103 (1988) 1022-1024. MR 954976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Roberts. The MacRae invariant and the first local Chern character . Trans. Amer. Math. Soc. 300 (1987) 583-591. MR 876467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. N. Vaserstein. An answer to a question of M. Newman on matrix completion . Proc. Amer. Math. Soc. 97 (1986) 189-196. MR 835863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hyman Bass and Robert Guralnick. Projective modules with free multiples and powers . Proc. Amer. Math. Soc. 96 (1986) 207-208. MR 818444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Janet Aisbett. On $K\sb 3$ of truncated polynomial rings . Trans. Amer. Math. Soc. 294 (1986) 517-536. MR 825719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Moshe Roitman. On unimodular rows . Proc. Amer. Math. Soc. 95 (1985) 184-188. MR 801320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ravi A. Rao. An elementary transformation of a special unimodular vector to its top coefficient vector . Proc. Amer. Math. Soc. 93 (1985) 21-24. MR 766519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joe Yanik. Noninvertible retracts . Proc. Amer. Math. Soc. 87 (1983) 29-32. MR 677224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrew Matchett. Class groups of cyclic groups of square-free order . Trans. Amer. Math. Soc. 264 (1981) 251-254. MR 597880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Susan C. Geller and Charles A. Weibel. $K\sb{2}$ measures excision for $K\sb{1}$ . Proc. Amer. Math. Soc. 80 (1980) 1-9. MR 574499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jan R. Strooker. Karoubi-Villamayor $K$-theory is not homotopy Quillen theory . Proc. Amer. Math. Soc. 73 (1979) 161-162. MR 516456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Abraham Zaks. Half factorial domains. Bull. Amer. Math. Soc. 82 (1976) 721-723. MR 0407001.
Abstract, references, and article information   
View Article: PDF

[26] Andy R. Magid. Finite generation of class groups of rings of invariants . Proc. Amer. Math. Soc. 60 (1976) 45-48. MR 0427306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information   
View Article: PDF

[28] Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra. A presentation for some $K_2 \left({n,R} \right)$. Bull. Amer. Math. Soc. 81 (1975) 934-936. MR 0376818.
Abstract, references, and article information   
View Article: PDF

[29] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF

[30] S. Bloch. Torsion algebraic cycles, $K_2$, and Brauer groups of function fields. Bull. Amer. Math. Soc. 80 (1974) 941-945. MR 0382265.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia